Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1996 / Article

Open Access

Volume 3 |Article ID 946593 |

J.-T. Lim, S. M. Meerkov, "Performance analysis of multi-hop wireless packet networks", Mathematical Problems in Engineering, vol. 3, Article ID 946593, 22 pages, 1996.

Performance analysis of multi-hop wireless packet networks

Received05 Mar 1996


In this paper, a unified analytical framework for performance analysis of multi-hop wireless packet networks is developed. The effect of coupling between the hops on the degradation of the delay-throughput characteristics and the probability of blocking is investigated. The issue of hop decoupling is addressed.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.